Say it, don't spray it:
dom - 2006-02-05 02:39:39
hey there. i can't help you choose the lesser of two evils, since i've only had experience with prednisone, but i can tell you that i'm still suffering from the after-effects of prednisone and i haven't touched it in 8 years. also, it only masked the symptoms but did nothing to cure the actual problem. if there's another drug that gets to the actual problem, i'd choose that over anything. if you want some more of my experience with it, a while ago, i blogged a little bit about one aspect of it that i'm still dealing with: prednisone. hope things start looking up!
l'empress - 2006-02-05 12:30:36
I don't have experience with either drug, but I do know about hair loss due to chemotherapy. It does grow back. After a few lovely months of curls like I hadn't seen in sixty years, my hair settled down to its old (unsatisfying) self. I'll deal with the hair, but durng my baldage, I wore an inexpensive wig that suited my needs admirably, although it was a little grayer than I might have chosen. It cost me less than $50. If you're interested, I'll give you the website. *** Feel better.
add your comment:
Let's go back to Kungfukitten - Diaryland